Hello jetblue. Most all psychiatric drugs play some sort of negative role in libido, sexual performance. You might ask your doctor to adjust your dose. This sometimes helps to either solve or ease the problem. If it doesn't help or it is not possible todo so, another drug is perscribed to replace the Venlafaxine. Regards pledge
I was on Effexor XR for many years and had the same issues. I tried viagra, welbutrin, st. Johns Wart, and none worked for me. However, these have all, except viagra, been proven to work for many women. Viagra is still in the testing stage for female libido. I eventually had no problem with libido. Between therapy and hving my husband being a part of tht part of my thearpy, it worked itself out. Dont be afraid to talk to your doc about these things. I wud try welbutrin first. It has the highest success rate. Good luck!
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2011 • 1 answer
Posted 25 Dec 2012 • 1 answer
Posted 6 Jan 2013 • 3 answers
Posted 27 Aug 2014 • 2 answers
Posted 6 Nov 2014 • 1 answer